Switch to: References

Add citations

You must login to add citations.
  1. Stone-Type Representations and Dualities for Varieties of Bisemilattices.Antonio Ledda - 2018 - Studia Logica 106 (2):417-448.
    In this article we will focus our attention on the variety of distributive bisemilattices and some linguistic expansions thereof: bounded, De Morgan, and involutive bisemilattices. After extending Balbes’ representation theorem to bounded, De Morgan, and involutive bisemilattices, we make use of Hartonas–Dunn duality and introduce the categories of 2spaces and 2spaces\. The categories of 2spaces and 2spaces\ will play with respect to the categories of distributive bisemilattices and De Morgan bisemilattices, respectively, a role analogous to the category of Stone spaces (...)
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  • On the Structure Theory of Łukasiewicz Near Semirings.Ivan Chajda, Davide Fazio & Antonio Ledda - 2018 - Logic Journal of the IGPL 26 (1):14-28.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark